# SDR COMA0010126

- Difficulty date: May 29, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- Aircraft time: 22,557 hours, 23,581 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV302229
- Part serial: MX509198
- Condition: Leaking
- Location: Lt Engine
- Part time: 20,605 hours, 21,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM LOW PRESSURE AND LOW QUANTITY.  REPLACED THE LEFT HAND ENGINE HYDRAULIC PUMP.
